# SDR CALA2023051901565

- Difficulty date: May 4, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 44,110 hours, 15,453 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NA
- Condition: Dented
- Location: Fewd Cargo Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER DIP LOG PAGE #6693445 RAMP REPORTS DENT ON UPPER CENTER FWD CARGO DOOR CUT OUT. THIS DENT REQUIRES TO BE REWORK. A PERMANENT REPAIR WOULD BE FABRICATED AND INSTALL, TOMC APPROVED EC/RA 5331-02737 PART 3 (REF. AAR NR 99971518). E 3: HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION OF SKIN AND D OUBLER EDGE ALONG DOOR CORNER RADIUS AT EACH 3500 FLIGHT CYCLE I NTERNAL OR MORE FREQUENCY.  REMOVED DAMAGE DENT AND REPAIRED AREA AT UPPER AFT END OF FWD CA RGO DOOR FRAME IAW B737-900ER SR 53-00-01-2R-21 INTERVAL INSPECT ION . PERFORMED FREQUENCY EDDY CURRENT (LFEC) INSPECTION ZONE 1 OF SKIN AT EACH 3500 FLIGHT CYCLE INTERVAL OR MORE FREQUENCY ZON.
